# SDR ZW0A0305201

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 9,600 hours, 5,351 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EGRESS LIGHTING HAD WIRES EXPOSED AND PULLED OUT AT CABIN ROWS 15 AND 16.  MADE AIRWORTHY REPAIR TO WIRING.  CHECK-C 11-19-02 STL.
